# SDR SWAA2013061017043

- Difficulty date: May 22, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 28,969 hours, 17,218 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER SKIN CRACKED ON INBD SIDE OF RIB AT STABILIZER STA 101.90. 19" AFT OF FWD SPAR.  REPAIRED SKIN IAW CCO.
